Extremal behaviour of hitting a cone by correlated Brownian motion with drift

Debicki, K, Hashorva, E, Ji, L et al. (1 more author) (2018) Extremal behaviour of hitting a cone by correlated Brownian motion with drift. Stochastic Processes and their Applications, 128 (12). pp. 4171-4206. ISSN 0304-4149

Abstract

Metadata

Authors/Creators:
  • Debicki, K
  • Hashorva, E
  • Ji, L
  • Rolski, T
Copyright, Publisher and Additional Information: © 2018 Elsevier B.V. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Multidimensional Brownian motion; Extremes; Exact asymptotis; First passage time; Large deviations; Quadratic programming problem; Multidimensional Pickands constants
Dates:
  • Published: December 2018
  • Accepted: 5 February 2018
  • Published (online): 16 February 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Feb 2018 14:11
Last Modified: 16 Feb 2019 01:38
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.spa.2018.02.002

Share / Export

Statistics